# SDR SWIA2019052245909

- Difficulty date: April 10, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 37,117 hours, 35,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN SKIN AT RT FS 589 - FS605 AFT OF AIR CONDITION SERVICE PANEL. (C-CHECK) RO:05/21/2019 C/W REO REPAIR. PRESSURE AND LEAK CHECK GOOD.
